MAUDE Adverse Event Report: BELLCO SRL HMB32; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)

BELLCO SRL HMB32; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Model Number MD042
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Electrolyte Imbalance (2196)
Date of Event 01/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the serum phosphate level was as low as 1.7 (hypophosphatemia).There were no other diagnostic procedures performed.It did not result to the patient being hospitalized and the patient was not treated with an additional continuous renal replacement therapy (crrt) session.It did not have mechanical ventilation added or settings adjusted, there was no treatment with extra corporeal membrane oxygenation (ecmo) initiated or adjusted, it was not treated with blood products administration.There was no blood loss.Sodium phosphate bolus was administered.There were no other actions taken in response to the event.The patient's status at the time of the event was recovered.It was later reported that the machine was preforming as expected.The ordering prescription was what was influencing the electrolytes most.The patient is deceased and it was unrelated to the device.

Brand Name
HMB32
Common Device Name
DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Manufacturer (Section D)
BELLCO SRL
v camurana 1
mirandola,mo 41037
IT  41037
MDR Report Key11570932
Report Number1000312731-2021-00005
Device Sequence Number4139277
Product Code KPO
UDI-Device Identifier38051411600061
UDI-Public38051411600061
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150966
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2022
Device Model NumberMD042
Device Catalogue NumberMD042
Device Lot NumberL120070041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2021
Initial Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight5